MathSciNet Relay Station
MathSciNet bibliographic data
MR1562844 Contributed Item
Widder, D. V.; Necessary and sufficient conditions for the representation of a function by a doubly infinite Laplace integral. Bull. Amer. Math. Soc. 40 (1934), no. 4, 321–326.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement